Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 108, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 5, 2011, 2:15 PM CDT for Jackson County, Mississippi. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2011, 2:15 PM CDT (19:15 UTC)
- Expired
- Jun 5, 2011, 3:15 PM CDT
- In force
- 60 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Jackson County, MS
The radar
The Mobile radar (KMOB), 40 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 2:26 PM CDT | HAIL 1 | 3 E Wade, MS | QUARTER SIZED HAIL WAS REPORTED IN HURLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1941 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
190 WUUS54 KLIX 051915 SVRLIX MSC059-052015- /O.NEW.KLIX.SV.W.0108.110605T1915Z-110605T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 215 PM CDT SUN JUN 5 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI... * UNTIL 315 PM CDT * AT 215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WADE...OR 9 MILES NORTH OF ESCATAWPA...AND MOVING NORTHEAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3046 8878 3073 8880 3070 8842 3052 8841 TIME...MOT...LOC 1916Z 203DEG 2KT 3061 8851 $$ CAB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:40 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 5, 12:40 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1240 PM CDT SUN JUN 5 2011
.UPDATE...
HAVE UPDATED ZONES TO SHOW LOWER MAX TEMPERATURES SOUTH OF LAKE
PONTCHARTRAIN WHERE CLOUDS FROM ISOLATED CONVECTION WILL PREVENT
THOSE AREAS FROM HEATING UP QUITE AS MUCH AS EARLIER ANTICIPATED.
A FEW AREAS ON THE NORTH SHORE MAY ALSO END UP LOWER THAN
ANTICIPATED...BUT CURRENTLY IT APPEARS THAT ANY CLOUD COVER IN
THOSE AREAS SHOULD ONLY LAST AN HOUR OR TWO.
ADDITIONAL CONVECTION STILL VERY POSSIBLE WITH AN UNSTABLE
AIRMASS. WILL CONTINUE HEAT ADVISORY AND AQA PRODUCTS AS WELL. 35
&&
.PREV DISCUSSION... /ISSUED 417 AM CDT SUN JUN 5 2011/
SHORT TERM...
SORRY TO STATE THE OBVIOUS. BUT IT WILL BE HOT AGAIN TODAY. A HEAT
ADVISORY WILL BE ISSUED FOR THE NORTHERN HALF OF THE AREA.
AFTER TAKING A LOOK AT A CROSS SECTION FROM NORTH TO SOUTH...ONE
THING BECOME CLEAR. THE SO CALLED TROUGH THAT IS OVER THE NEAR
SHORE WATERS IS BEING ENHANCED OR EVEN CREATED BY THE THERMAL
GRADIENT BETWEEN THE INTENSE HEATING ONSHORE AND THE RELATIVELY
COOLER WATERS OF THE GULF. MOST OF THE TIME WE SEE WATER TEMPS
AROUND 90 BY THE TIME THESE OVER-LIKE TEMPS ARE FOUND OVER LAND
AREAS...AND THAT USUALLY COMES IN LATE JULY AND AUGUST. OBVIOUSLY
WITH HIGHER TEMPS OVER THE GULF BY THAT TIME THERE IS A MUCH
WEAKER THERMAL GRADIENT. REGARDLESS...THE BOUNDARY WILL BE
STICKING AROUND FOR SEVERAL MORE DAYS SINCE WE WILL CONTINUE TO
BAKE. THE ONLY COOLING THING WILL BE SH/TS THAT DEVELOP EACH DAY
WITH THE HELP OF CBRZ BOUNDARIES AND THE THERMAL BOUNDARY THAT IS
NEAR SHORE. WITH TEMPS GETTING SO HIGH...IT ADDS ANOTHER
PROBLEM...SEVERE TS. EVENTHOUGH THERE WILL BE ONLY ISOLATED
ACTIVITY MOST DAYS...WITH THE EXCEPTION OF TUESDAY...ANY AND ALL
TS THAT ARE ABLE TO DEVELOP WILL TAKE FULL ADVANTAGE OF THE
INTENSE CAPE INDUCING HEAT. SHOULD BE CAREFUL WHAT WE WISH FOR.
LOOKS LIKE THE DEEP EASTERLIES BRING A LITTLE MORE MOISTURE INTO
THE AREA FOR TUESDAY. THIS WILL ONLY THROW FUEL ON THE LITERAL
FIRE OVER THE AREA. SHOULD SEE DEVELOPMENT NEAR THE COAST SPREAD
INLAND THROUGH THE AFTERNOON. THESE MAY BE FAIRLY INTENSE. MAYBE
EVEN INTENSE ENOUGH TO STRONGLY ENHANCE THE CBRZ TO AROUND 15 OR
20 MPH OVER THE MISS AND SE LA GULF COAST TUE. THE CARIBBEAN
SYSTEM MAY LOSE ITS MOISTURE TO AN UPPER TROUGH CAUSING THE WEAK
SYSTEM TO OPEN INTO A TROPICAL WAVE POSSIBLY AS SOON AS THURSDAY.
THE WAVE MOVES INTO THE SE GULF AND WEAKENS FURTHER. THIS IS
UNFORTUNATE...SINCE A WEAK WAVE WOULD BE USEFUL TO BREAK THE HEAT
WAVE AND GIVE SOME RAIN TO THE AREA.
AVIATION...
HAZE WILL BRING LOWER THAN VFR CONDITIONS IN SOME LOCATIONS DUE TO
VSBY RESTRICTIONS THIS MORNING AND POSSIBLY AT TIMES THIS AFTERNOON.
VSBYS WILL GENERALLY BE IN THE 4 TO 6 MILE RANGE WHERE HAZE OCCURS.
OUTSIDE OF HAZE AREAS...VFR CONDITIONS WILL PREVAIL WITH ONLY
FEW-SCT HIGH BASED CUMULUS CLOUDS AND ISOLATED TSRA EXPECTED DURING
THE LATE AFTERNOON AND EARLY EVENING HOURS. THE SURFACE TROUGH MAY
SET UP NEAR SEVERAL AIRPORTS BETWEEN KGPT AND KASD TO KMSY TO
KHUM...AND THIS MAY BE A FOCUS FOR THE ISOLD TSRA TO DEVELOP AFTER
19-20Z. INCLUDED PROB30 TSRA FOR A COUPLE HOURS IN THE 06Z
TAFS...BUT WILL LIKELY CONVERT TO VCTS IN THE 12Z TAFS. 22/TD
MARINE...
SURFACE BOUNDARY EXTENDS THROUGH THE MARINE AREA WITH NORTHEAST
WINDS 10 TO 15 KNOTS OBSERVED NEAR THE MISSISSIPPI BARRIER ISLANDS
TO LAKE BORGNE ON THE NORTH SIDE OF THE BOUNDARY. TO THE
SOUTH...WINDS WERE MOSTLY WESTERLY AROUND 10 KNOTS OR LESS ACROSS
THE REMAINDER OF THE COASTAL WATERS. ISOLATED SHOWERS AND
THUNDERSTORMS HAVE BEEN OCCURRING SOUTH OF THIS BOUNDARY. AM
EXPECTING THIS BOUNDARY TO SHIFT INLAND TODAY WITH WINDS BECOMING
MOSTLY SOUTH NEAR 10 KNOTS OR LESS THIS AFTERNOON. THESE GENERALLY
LIGHT SOUTHERLY WINDS WILL VEER AROUND TO WESTERLY AGAIN TONIGHT
THEN BACK TO SOUTHWEST 10 KNOTS OR LESS MONDAY AFTERNOON.
SOUTH TO SOUTHWEST WINDS MAY INCREASE INTO 10 TO 15 KNOTS RANGE AT
TIMES OVER THE EASTERN WATERS FROM THE MISSISSIPPI SOUND TO THE
CHANDELEUR ISLANDS DURING THE AFTERNOON AND EVENING HOURS TUESDAY.
THERE IS LIKELY TO BE AN INCREASE IN SHOWERS AND THUNDERSTORMS
TUESDAY OVER LAND AND POSSIBLY SOME NEARSHORE WATERS. THIS MAY CAUSE
LOCALLY STRONGER WINDS AT TIMES THROUGH TUESDAY EVENING. A
PERSISTENT PATTERN WITH HIGH PRESSURE TO THE NORTHEAST TO EAST OF
THE MARINE AREA WILL KEEP THE WINDS MOSTLY EAST THROUGH SOUTH 10
KNOTS OR LESS WEDNESDAY THROUGH FRIDAY. TIMING OF ANY ISOLATED TO
LOCALLY SCATTERED THUNDERSTORM ACTIVITY WILL BE TOUGH...BUT THERE
SHOULD TEND TO BE A PEAK DURING THE TYPICAL SUMMERTIME NOCTURNAL
CYCLE. 22/TD
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 101 73 100 72 / 10 10 10 20
BTR 100 76 98 74 / 20 10 10 20
ASD 99 75 96 73 / 20 10 20 10
MSY 91 77 94 74 / 20 10 20 10
GPT 95 75 95 74 / 20 10 20 10
PQL 95 73 95 71 / 20 10 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
ASCENSION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
TANGIPAHOA...POINTE COUPEE...SOUTHERN TANGIPAHOA...ST.
HELENA...ST. TAMMANY...WASHINGTON...WEST BATON ROUGE...AND
WEST FELICIANA.
GM...NONE.
MS...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
AMITE...PEARL RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...NONE.
&&Hazardous weather outlook, Jun 5, 11:24 AM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1124 AM CDT SUN JUN 5 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-061630- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1124 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE STORMS MAINLY OVER PORTIONS OF SOUTHEASTERN AND SOUTH-CENTRAL LOUISIANA WEST OF INTERSTATE 55. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TODAY WITH A FEW STORMS LIKELY BECOMING SEVERE. THE MAIN RISK FROM THESE STORMS WILL BE LARGE HAIL DAMAGING DOWNBURST WINDS. WINDS COULD BE IN EXCESS OF 70 MPH FROM THESE DOWNBURSTS. SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO SUBSIDE A FEW HOURS AFTER SUNSET. A HEAT ADVISORY IS IN EFFECT AS HOT CONDITIONS PERSIST TODAY WITH HEAT INDEX READINGS NEAR 105 DEGREES DURING THE AFTERNOON. AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA ON SUNDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT CONDITIONS WILL REMAIN THROUGH MONDAY WITH HEAT INDEX READINGS NEAR 105 DEGREES POSSIBLE DURING THE AFTERNOON. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING. ORGANIZED SEVERE WEATHER IS NOT EXPECTED...BUT A FEW THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CAB
In the hours before
Special weather statement, Jun 5, 10:52 AM CDT, 3 hours 23 minutes before
LAZ059>061-063-064-051700- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1052 AM CDT SUN JUN 5 2011 ...STRONG THUNDERSTORM MOVING WEST AFFECTING ST. CHARLES PARISH... LAFOURCHE PARISH...JEFFERSON PARISH...PLAQUEMINES PARISH...ST. BERNARD PARISH... AT 1050 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BELLE CHASSE...OR ABOUT 3 MILES SOUTHWEST OF BELLE CHASSE...MOVING WEST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...HARVEY... MARRERO...JEAN LAFITTE...LAFITTE...WESTWEGO...BARATARIA...AVONDALE... BOUTTE AND DES ALLEMANDS THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 5, 12:27 PM CDT, 1 hour 48 minutes before
LAZ066-051830- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1227 PM CDT SUN JUN 5 2011 ...STRONG THUNDERSTORM MOVING SOUTHWEST AFFECTING TERREBONNE PARISH... AT 1223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF HOUMA...MOVING SOUTHWEST AT 15 MPH. THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF THE INDICATED PARISH. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. CAB
Special weather statement, Jun 5, 1:26 PM CDT, 49 minutes before
MSZ081-051915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 126 PM CDT SUN JUN 5 2011 ...STRONG THUNDERSTORM MOVING NORTHWEST AFFECTING HARRISON COUNTY... AT 124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF BILOXI...MOVING NORTHWEST AT 15 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LYMAN AND SAUCIER THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO MARBLE SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. 95/DM
Special weather statement, Jun 5, 1:41 PM CDT, 34 minutes before
MSZ082-051945- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 141 PM CDT SUN JUN 5 2011 ...LINE OF STRONG THUNDERSTORMS NEARLY STATIONARY AFFECTING JACKSON COUNTY... AT 137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS FROM 7 MILES NORTH OF ESCATAWPA TO 6 MILES NORTH OF ST. MARTIN. THIS LINE WAS NEARLY STATIONARY WITH STORMS DRIFTING SLOWLY WESTWARD. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... VANCLEAVE...ESCATAWPA...ST. MARTIN AND WADE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO MARBLE SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:06 AM CDT | Heat Advisory | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 15 hr |
| Jun 5, 2:49 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 56 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.